# SDR SWAA2025031093375

- Difficulty date: February 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE RAIL NUTPLATE LOCATED OFSS449 AT RT WING 2025-110631<[01] REPLACED RAIL NUTPLATE LOCATED OFSS449 AT RT WING ON LEADING EDGE IAW B737-700 SRM 51-10-02-0G Ï¿½TEM 9 SRM 51-40-02 AND DWG 112A4402-14 SHEET 13 REV  MEASURE OF CORROSION ON RAIL NUTPLATE L: 0.001? NOMINAL THICKNESS 0.040?  TOOL USED: ELECTRONIC CALIPER P/N: 2340A11 S/N: B17120081 DUE DATE: 04-APR-25;[02] CERTIFIED WORK PERFORMED.
